# SDR UHLA2013060800227

- Difficulty date: June 8, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N213JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000265
- Aircraft time: 10,167 hours, 7,860 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IN CABIN OVER COCKPIT INOPERATIVE. TROUBLESHOT IAW FIM 33-50-00, FOUND BAD FWD GALLEY BACKUP BATTERY.  R & R FWD GALLEY BACKUP BATTERY IAW AMM 33-50-03.  OPS CHECKED GOOD.
